MathSciNet Relay Station
MathSciNet bibliographic data
MR1404536 60J10 (90B22)
Glynn, Peter W.; Meyn, Sean P. A Liapounov bound for solutions of the Poisson equation. Ann. Probab. 24 (1996), no. 2, 916–931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement